# SDR AALA202001139013

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 11,571 hours, 1,211 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: MOT1430
- Part serial: DAAC085P667
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STATUS MESSAGE, CRUISE FLAPS DISAGREE.  REMOVED AND REPLACED FLAP CONTROL UNIT IAW AMM 27-51-06 OPS CHECK GOOD.
